Thrush In Aids Patients
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Brown University School of MedicineI don't think there is a direct connection between thrush and diarrhea. However if you have thrush you may have a low CD4 count (under 200). And if so you might have an infection in your GI tract that is causing diarrhea. And sometimes these... Read more »
Grady Health SystemThere are numerous reasons why a person may present with thrush (candidiasis), including but not limited to HIV/AIDS, uncontrolled diabetes, use of asthma inhalers, use of systemic corticosteroids such as prednisone, etc. In a more broad sense,... Read more »
Connect With Others
Posted by Anonymous, 1 ReplyI have had thrush now for about a week. Should I test for hiv or ARS or could it be somethingelse? Not really worried just curious.
Read more »
Posted by Anonymous, 3 RepliesI was infected with HIV about 6 months ago.
I think I am experiencing Thrush, is it possible for it to occur so soon after infection?
Also are there any home remedies?? Read more »
Posted by Anonymous, 1 Replyhas anyone developed thrush while in the window period? is this possible, or is this an aids related symptom?
Read more »
Posted by Anonymous, 4 RepliesHi
I have been with my partner for five and a half years now and during my pregnancy 3 years ago was given the routine HIV test which was negative. My question is that I have been reading through the sites about vaginal thrush and it says it can... Read more »
Guides for People With HIV